# SDR AALA20100417DFW01

- Difficulty date: April 17, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 27,668 hours, 4,376 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pseu
- Condition: Defective
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED LEADING EDGE SLAT ASYMMETRY LIGHT ILLUMINATED AND EICAS MESSAGE ONCE THE FLAPS WERE SET TO 20 DEGREES.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT WAS TAKEN TO AFW FOR FURTHER MAINTENANCE.  REPLACED FLAP SLAT ELECTRONICS UNIT AND PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
